# SDR UPS04443488

- Difficulty date: November 1, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D-BS 500 RIGHT FRAME WEB DOUBLER (AFT FACE) FOUND CRACKED.  STR-R11 BS 500 RIGHT FRAME AT STR 11 CRACKED REPAIRED PER HX RS R53-10-35214, ALL CRACK STOPPED AT THE STOP HOLES, CONFIRMED BY NDT.
